MAUDE Adverse Event Report: Synthes GmbH INSRT HNDL FOR MULTILOC HUM NLING SYS; Rod, Fixation, Intramedullary And Accessories

Synthes GmbH INSRT HNDL FOR MULTILOC HUM NLING SYS; Rod, Fixation, Intramedullary And Accessories
Catalog Number 03.019.006
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction

Brand Name
INSRT HNDL FOR MULTILOC HUM NLING SYS
Common Device Name
Rod, Fixation, Intramedullary And Accessories
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50695550
Report Number8030965-2026-09034
Device Sequence Number21254006
Product Code HSB
UDI-Device Identifier07611819425569
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.019.006
Device Lot NumberL193384
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown